MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. INTROSYTE AUTOGUARD 26G INTRO ONLY; CATHETER INTRODUCER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. INTROSYTE AUTOGUARD 26G INTRO ONLY; CATHETER INTRODUCER
Model Number 384008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the introsyte autoguard 26g intro only sheath broke off completely.The following information was provided by the initial reporter: as i went to peel the sheath, one side of the sheath broke off completely right at the purple part of the introducer.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Date of birth: patient¿s birthday was not provided, (b)(6) 2023 was used based on age of patient.The initial reporter also notified the fda on 04-apr-2023.Medwatch report # (b)(4).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: it was reported one side of the sheath broke off completely right at the purple part of the introducer.To aid in the investigation, one picture was received for evaluation by our quality team.The defect can be observed in the photo.There is no activity or operation during the manufacturing process that this defect could be attributed to; therefore, the failure mode is associated to the supplier.The supplier investigation concluded processes outside of the supplier were likely the contributor to the failure mode.A device history record review was completed for provided material number: 384008, lot: 2060080.The review revealed there were no internal rejects related to the reported issue during this order.According to control plan for the manufacturing process, this lot was accepted and meet acceptance criteria.To date, there have been no other similar events reported for this lot.Based on the investigation, bd was able to confirm the customer's indicated failure mode.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
INTROSYTE AUTOGUARD 26G INTRO ONLY
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16802284
Report Number9610847-2023-00092
Device Sequence Number15236934
Product Code DYB
UDI-Device Identifier50382903840088
UDI-Public(01)50382903840088
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number384008
Device Catalogue Number384008
Device Lot Number2060080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age1 DA
Patient SexFemale
Patient Weight2 KG